MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A DE C.V. BD ALARIS SMARTSITE PUMP INFUSION SET; INTRAVASCULAR ADMINISTRATION SET
Catalog Number 2423-0007
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the bd alaris smartsite pump infusion set had foreign matter in the fluid path.The following information was provided by the initial reporter: we have a complaint from our customer on item 2423-0007/lot# (10)25095499 due to dirty iv tubing.Additional information received from the customer: when was this defect observed? during or before use? the tubing was brought to my attention on 12/11/2025.I was found when opening the tubing before use.Any adverse event or serious injury reported to patient or healthcare professional? if yes, please provide the details.No event reported.
 
Additional Manufacturer Narrative
One sample and five photos were received for quality evaluation.Inspection of the sample and photos indicate a brownish substance is located at the top of the drip chamber.The customer complaint of foreign matter was confirmed.The investigation was forwarded to the supplier for root cause investigation.It was determined that the reported "dirt" was actually embedded degraded pvc that can happen during the drip chamber molding process.The supplier has implemented different actions to address the issue.Additionally, a review of the possible production lots of the sample was conducted.There was no indication of embedded pvc on any of the production samples.The issue will continue to be monitored and tracked in order to determine if further actions are needed.A device history record review for model 2423-0007 lot number 25095499 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.

Brand Name
BD ALARIS SMARTSITE PUMP INFUSION SET
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A DE C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX  22250
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana 22250
MX   22250
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key24033034
Report Number9616066-2025-04145
Device Sequence Number9141288
Product Code FPA
UDI-Device Identifier07613203020985
UDI-Public(01)07613203020985(17)280914(10)25095499
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K022209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2423-0007
Device Lot Number25095499
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/15/2025
Supplement Date Received by Manufacturer02/13/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown